# SDR R61A20060014

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000012
- Aircraft time: 5,589 hours, 3,780 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Out Of Position
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT N801 MA DECLARED AN EMERGENCY FOR FLAP FAIL MESSAGE ON EICAS.  FLAPS EXTENDED TO POSITION 1 AND STOPPED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT HAND SLAT TORQUE TUBE OUT OF DRIVE MOTOR, REINSTALLED AND RIGGED OPERATIONAL CHECK GOOD.
